# SDR USAA951089

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 350-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A PCI INSPECTION, FOUND CORROSION 10 INCHES BY 1 INCH ON STRINGER 28R, RBL 6 BETWEEN BS 350 AND 360.  CORROSION TASK NR C53-202-02/PCI 1227, CORROSION LEVEL 2.  REPLACED END STRINGER 28R, RBL 6.  (M)
